MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c (501) module serial number is (b)(6).The customer stated that qc was passing prior to the event.The customer also stated that qc was run again once the issue was discovered and failed.Calibration was rerun and had a flag upon completion.Qc was repeated that evening and was in range and better with some points still high.Some results were high and out of range.Qc passed again on 25-sep-2025.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable triglycerides results from the cobas 6000 c (501) module for approximately 30 to 40 patients.The customer alleges that the triglyceride results started running high, 200 mg/dl - 600 mg/dl.The doctors recognized the high results and questioned them.Exact results and repeat results have not been provided.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.Patient results were provided.The initial result was 452 mg/dl, and the repeat result was 131 mg/dl.A field service engineer (fse) determined that there was a hole in the vacuum side of the rinse tubing due to wear and tear.The fse replaced the rinse mechanism tubing and completed mechanism checks, and observed that the rinse levels and pressure were within specifications.A 21-cup precision check was completed as well and an ion-selective electrode (ise) check, all of which passed specifications.The investigation determined that the service action resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23308250
Report Number1823260-2025-04214
Device Sequence Number17589698
Product Code JJE
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number05860636001
Device Lot Number86149901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown